EconPapers    
Economics at your fingertips  
 

Legal Risk in the Financial Markets, by Roger McCormick

Arvind Ashta ()

Journal of Risk & Insurance, 2010, vol. 77, issue 3, 709-711

Date: 2010
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.1111/j.1539-6975.2010.01372.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jrinsu:v:77:y:2010:i:3:p:709-711

Ordering information: This journal article can be ordered from
http://www.wiley.com/bw/subs.asp?ref=0022-4367

Access Statistics for this article

Journal of Risk & Insurance is currently edited by Joan T. Schmit

More articles in Journal of Risk & Insurance from The American Risk and Insurance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2021-05-12
Handle: RePEc:bla:jrinsu:v:77:y:2010:i:3:p:709-711